Pacific Journal of Mathematics

Continous measure-preserving maps onto Peano spaces.

Alan H. Schoenfeld

Article information

Source
Pacific J. Math., Volume 58, Number 2 (1975), 627-642.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102905694

Mathematical Reviews number (MathSciNet)
MR0383373

Zentralblatt MATH identifier
0304.28003

Subjects
Primary: 54F25
Secondary: 28A65

Citation

Schoenfeld, Alan H. Continous measure-preserving maps onto Peano spaces. Pacific J. Math. 58 (1975), no. 2, 627--642. https://projecteuclid.org/euclid.pjm/1102905694


Export citation

References

  • [1] R. M. Blumenthal and H. H. Corson, On Continuous Collections of Measures, Proceedings of the Sixth Berkeley Symposium on Mathematical Statistics and Probability, Vol. II, pp. 33-40.
  • [2] John G. Hocking and Gail S. Young, Topology, (Addison-Wesley, Reading, Mass. 1961).
  • [3] John L. Kelley, General Topology, (Van Nostrand, Princeton, New Jersey, 1955).
  • [4] Alan H. Schoenfeld, Continuous suections from Cantor sets to compact metric spaces, Proc. Amer. Math. Soc, Vol. 46, No. 1, October 1974.
  • [5] George F. Simmons, Introduction to Topology and Modern Analysis, (McGraw-Hill, New York, 1963).